# SDR ASAA2014041207523

- Difficulty date: April 12, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 5,276 hours, 1,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE IN SCRATCH PAD ON GROUND. ACFT GROUNDED. CLEARED AFTER CHECKLIST ACCOMPLISHED. OPS NORMAL.
